# SDR SWAA2018110526525

- Difficulty date: October 17, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY, STA 328+8, STR 23L, STUB FRAME CORRODED AT BS 328+8, STR 23L.  R&R FRAME IAW SRM AND DWG.
